# SDR DALA2024081107985

- Difficulty date: August 6, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 92,108 hours, 41,528 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DISC: OXYGEN MASK PANEL FELL OPEN AND MASKS DEPLOYED ON TAKEOFF IF THE AFT GALLEY. C/A: *** CONTRACT MAINTENANCE EVENT - OCM: 285388 *** REPACKED AFT GALLEY O2 MASKS PER A320 AMM 35-21. OK FOR SVC. (LP: 0486733)
